Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
          
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Post chemotherapy anemia
Mar 26, 1999

I am suffering from anemia after 3 months of chemotherapy . I am taking iron pills and eating very well. Is there anything I can do to speed up the healing process so that I dont feel so tired all the time? I am also working out 5 days a week is this not a good idea while being anemic?

Response from Mr. Molaghan

Hello Although I don't know the details of your chemotherapy regimen, I do know that Procrit (erythropoietin alfa) is an approved and excellent treatment for chemotherapy induced anemia in many patients. Working out is great, but if the hemoglobin level in the blood is too low, oxygen transport to vital cells and tissue is impaired and may leave you dizzy and exhausted. What is your hemoglobin and red blood cell count? You might consider discussing Procrit with your doctor. Good luck.


Previous
AZT related fatigue - options fo help
Next
AZT related side effects

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement